Variations of pseudoconvex domains in the complex manifold

Yamaguchi, Hiroshi . Proceedings of the Japan Academy, Series A, Mathematical Sciences 1987. 63 (1) :17-20

Locate this article in:

Bibtex

@article{CIS-389599,
  Author = {Yamaguchi, Hiroshi},
  Title = {Variations of pseudoconvex domains in the complex manifold},
  Journal = {Proceedings of the Japan Academy, Series A, Mathematical Sciences},
  Volume = {63},
  Number = {1},
  Year = {1987},
  Pages = {17--20},
  Keywords = {}
}

Similar articles